# SDR JJBA20180312002

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 38,499 hours, 22,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Defective
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT MAIN DOOR INOP. TROUBLE SHOT TO BAD CONTACT ASSY. R&R MAIN CABIN DOOR LIGHT ASSY. OPS CK SAT MEL CLEARED.
